
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 21 · 2025
Issue 1, the volume’s only issue · 6 articles · RSS
Research Articles · 6
- On the Variational Symmetries of P.D.E's Incorporating Boundary Value ConstraintsUchechukwu Michael Opara, Festus Irimisose Arunaye, Henrietta Ify Ojarikre, Philip Olugbenga Matepp. 1–7 · published 22 Jan 2025View PDF8,433 accesses
- RK4 Differential Equation to improve QoS in an eUTRAN LTE Network: A Deterministic vs. Stochastic ApproachBrou Pacôme, Pandry Ghislain, Bodjré Aka Hugues Félix, Oumtanaga Souleymanepp. 8–14 · published 3 Jul 2025View PDF5,877 accesses
- Enhancing Lifetime Data Modeling With the Modified Version of Weibull Distribution: A Comparative ApproachArjun Kumar Gaire, Shahid Mohammad, Yogendra Bahadur Gurungpp. 15–25 · published 8 Oct 2025View PDF3,085 accesses
- Importance of Quadratic Forms in Mathematics EducationGurudeo Anand Tularampp. 26–35 · published 17 Oct 2025View PDF4,064 accesses
- Bayesian Estimation for Lomax Distribution: A Comparison of Loss Functions Using Jeffreys PriorsHuda Mohammed Alomaripp. 36–43 · published 24 Dec 2025View PDF2,635 accesses
- On Bessel’s Correction: Unbiased Sample Variance, the Bariance, and a Novel Runtime-Optimized EstimatorFelix Reichelpp. 44–49 · published 29 Jan 2026View PDF2,994 accesses